RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2008, том 13, выпуск 6, страницы 543–556 (Mi rcd600)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

JÜRGEN MOSER – 80

Integrable Lotka–Volterra systems

O.I. Bogoyavlenskijab

a V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b Department of Mathematics, Queen’s University, Kingston, K7L 3N6, Canada

Аннотация: Infinite- and finite-dimensional lattices of Lotka–Volterra type are derived that possess Lax representations and have large families of first integrals. The obtained systems are Hamiltonian and contain perturbations of Volterra lattice. Examples of Liouville-integrable 4-dimensional Hamiltonian Lotka-Volterra systems are presented. Several 5-dimensional Lotka–Volterra systems are found that have Lax representations and are Liouville-integrable on constant levels of Casimir functions.

Ключевые слова: Lax representation, Hamiltonian structures, Casimir functions, Riemannian surfaces, Lotka–Volterra systems, integrable lattices

DOI: https://doi.org/10.1134/S1560354708060051


Реферативные базы данных:

Тип публикации: Personalia
MSC: 58F05
Поступила в редакцию: 06.09.2008
Принята в печать:28.10.2008
Язык публикации: английский

Образец цитирования: O.I. Bogoyavlenskij, “Integrable Lotka–Volterra systems”, Regul. Chaotic Dyn., 13:6 (2008), 543–556

Цитирование в формате AMSBIB
\RBibitem{Bog08}
\by O.I. Bogoyavlenskij
\paper Integrable Lotka–Volterra systems
\jour Regul. Chaotic Dyn.
\yr 2008
\vol 13
\issue 6
\pages 543--556
\mathnet{http://mi.mathnet.ru/rcd600}
\crossref{https://doi.org/10.1134/S1560354708060051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465723}
\zmath{https://zbmath.org/?q=an:1229.37097}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd600
  • http://mi.mathnet.ru/rus/rcd/v13/i6/p543

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Pantelis A. Damianou, Hervé Sabourin, Pol Vanhaecke, “Intermediate Toda Systems”, Regul. Chaotic Dyn., 20:3 (2015), 277–292  mathnet  crossref  mathscinet  zmath  adsnasa
    2. C.A. Evripidou, P. Kassotakis, P. Vanhaecke, “Integrable Deformations of the Bogoyavlenskij–Itoh Lotka–Volterra Systems”, Regul. Chaotic Dyn., 22:6 (2017), 721–739  mathnet  crossref  mathscinet
    3. Charalampos A. Evripidou, Peter H. van der Kamp, Cheng Zhang, “Dressing the Dressing Chain”, SIGMA, 14 (2018), 059, 14 pp.  mathnet  crossref
  • Просмотров:
    Эта страница:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021